My problem is that my veins in foot burst under skin occur second time in 2 months. I am anemic and taking steroids for 5yrs. Im so much intension that what to do about these burst veins which is so much painfull for me. Tell me what to do?
MBBS , Atls, diploma in hospital management, diploma in trauma life support, | Islamabad
Who advised you to take steroids for such long period. And what for ? Anemia since ? Hb ? Reports please
1 month ago
MBBS, MRCP, FCPS (Internal Medicine) | Lahore
Need to assess for complete details history and examination for further management.Difficult to assess and suggest on above information only.
0 3 3 3 4 0 6 3 3 2 3
MBBS | Islamabad
Assalamoalaikum, hi, your query need to be properly looked into. Can you kindly share pictures of the burst vein, the prescription and reason for taking steroids, and also if any test reports that you have already. Also, did you have any injury?
Your personal information will not be shared ever!.
Don't like going to a Hospital?